Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Amarillo, TX

May 31, 2023Potter County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 31, 2023, 4:54 AM CDT for Potter County, Randall County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2023, 4:54 AM CDT (09:54 UTC)
Expired
May 31, 2023, 6:00 AM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:18 AM CDTHAIL 16 Wnw Timbercreek Canyo, TXTime estimated by radar.
May 31, 5:18 AM CDTHAIL 16 Wnw Timbercreek Canyo, TXTIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2589 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

555 
WUUS54 KAMA 310954
SVRAMA
TXC375-381-311100-
/O.NEW.KAMA.SV.W.0113.230531T0954Z-230531T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
454 AM CDT Wed May 31 2023

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northern Randall County in the Panhandle of Texas...
  Potter County in the Panhandle of Texas...

* Until 600 AM CDT.

* At 453 AM CDT, a severe thunderstorm was located near Bushland, or
  12 miles west of Amarillo, moving east at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible.

* Locations impacted include...
  Amarillo, Canyon, Lake Tanglewood, Mescalero Park, Bushland, Valley
  De Oro, Umbarger, Palo Duro Canyon and Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3494 10217 3549 10216 3553 10162 3491 10163
TIME...MOT...LOC 0953Z 262DEG 26KT 3524 10206 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
2 follow-up statements
122 
WWUS54 KAMA 311029
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
529 AM CDT Wed May 31 2023

TXC375-381-311100-
/O.CON.KAMA.SV.W.0113.000000T0000Z-230531T1100Z/
Randall TX-Potter TX-
529 AM CDT Wed May 31 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHERN RANDALL AND SOUTHEASTERN POTTER COUNTIES...

At 529 AM CDT, a severe thunderstorm was located 4 miles east of
Amarillo, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Amarillo, Canyon, Lake Tanglewood, Mescalero Park, Palo Duro Canyon
and Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3494 10206 3534 10203 3538 10162 3491 10163
TIME...MOT...LOC 1029Z 274DEG 24KT 3520 10177 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM
305 
WWUS54 KAMA 311046
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
546 AM CDT Wed May 31 2023

TXC375-381-311100-
/O.CON.KAMA.SV.W.0113.000000T0000Z-230531T1100Z/
Randall TX-Potter TX-
546 AM CDT Wed May 31 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES...

At 545 AM CDT, a severe thunderstorm was located 6 miles north of
Palo Duro Canyon, or 15 miles east of Canyon, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Amarillo, Lake Tanglewood and Palo Duro Canyon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3492 10183 3525 10178 3538 10162 3491 10163
TIME...MOT...LOC 1045Z 288DEG 26KT 3504 10165 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:15 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 31, 3:15 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
315 AM CDT Wed May 31 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM ...
(Today through Thursday night)
Issued at 307 AM CDT Wed May 31 2023

Based on current water vapor imagery there is a mid to upper level
low spinning over the Los Angeles area of southern CA at the time
of this writing. Upstream is a ridge over the High Plains with a
line of storms stretching from the TX Panhandle all the way up
into southwestern SD. These storms will continue to push east
through this morning. Some storms may pop up on the back side, but
should be more isolated in nature and are not expected to be
severe. Thunderstorm activity is expected to pick up later this
afternoon as the low over southern CA moves up over AZ heading
towards the Four Corners Region.

Today, highs are expected to warm into the low to mid 80s across
the combined Panhandles with some continued influence from a ridge.
Flow aloft will transition to southwesterly on the leading edge
of the mid to upper level trough associated with the
aforementioned low. Perturbations are expected to move up into the
FA, first firing off storms throughout northeastern NM, then
eventually help with storm initiation across western portions of
the FA this afternoon. The overall synoptic pattern will help to
carry showers and thunderstorms into the entirety of the FA
through the overnight period tonight. Models depict a decent axis
of positive theta-e into eastern NM and West Texas, up into
eastern CO and western KS as well this morning. Plenty of moisture
coming in with the south to southeasterly winds today will aid in
supplying some instability for thunderstorms to work with,
potentially making them severe. The transition to southwesterly
flow aloft will also help bring the effective bulk shear back up
to around 30 kts. Especially later into the afternoon when the H5
winds pick up a bit with the leading edge of the trough.
Thunderstorms are expected to be scattered to to widespread along
a line, but could have some strong rotating cells embedded in the
lines coming in from NM.

Overall MUCAPE values are expected to be between 2500-3500 J/Kg
with effective bulk shear maxing out between 25 and 30 kts.
Because of this some of the strongest updrafts today could
potentially produce hail up to golf ball size. Overall storm
motion is expected to be between 15 and 30 kts. However, with the
amount of activity expected late today into the overnight period,
training storms will be possible leading to a concern for a flash
flood potential. WPC does have the western third to half of the
FA, as well as eastern portions of NM highlighted in a slight for
excessive rainfall through 12Z Thursday. PWAT values are progged
to be between 100% and 200% above seasonal normal, especially late
this afternoon into the early evening with initial activity. The
overall severe potential will be in the late afternoon after 3 PM
and before 11 PM tonight.

The combined Panhandles could potentially see a break in showers
and thunderstorms tomorrow morning. With the continued influence
of a mid to upper level trough to the west, rain chances will
continue through much of the day tomorrow though. The trough may
also influence temperatures tomorrow with only some isolated areas
making it into the low 80s, the rest of the area is expected to
be only in the 70s for the daytime high. Thunderstorms in the
afternoon may be a bit more discrete tomorrow, and with similar
CAPE and shear values as today, some severe supercells will be
possible again tomorrow afternoon into evening.

36

&&

.LONG TERM ...
(Friday through Tuesday)
Issued at 307 AM CDT Wed May 31 2023

A persistent wet pattern is expected to continue through the
extended period. With added moisture and influence from troughing
just to the west, temperatures will be 5 to 10 degrees below
normal for the daytime high. Overall details for the nature and
best timing for showers and thunderstorms are not quite known at
this time. Severe and flooding potential will need to be
reassessed for each day as time gets closer.

36

&&

.AVIATION...
(06Z TAFS)
Issued at 1225 AM CDT Wed May 31 2023

A thunderstorm is impacting KAMA as of this writing, but should
clear out here real soon. KGUY is seeing some rain still, and
should clear out soon as well. There is a small chance for a
thunderstorm to impact anyone of the terminals through about 18Z.
However, confidence is low and conditions should remain mainly VFR
until closer to 20Z. After 20Z thunderstorms will once again
become prevailing across the combined TX/OK Panhandles and could
last well passed 00Z Thu. Outside of thunderstorms winds are
expected to be 15 to 20 kts out of the south to southeast.

36

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                83  58  75  58 /  40  70  70  30
Beaver OK                  85  59  78  59 /  30  70  60  50
Boise City OK              80  54  74  55 /  50  80  60  40
Borger TX                  87  60  80  60 /  30  70  60  30
Boys Ranch TX              84  58  77  58 /  50  80  70  30
Canyon TX                  83  57  75  57 /  50  80  70  30
Clarendon TX               83  60  77  59 /  10  40  60  40
Dalhart TX                 80  54  73  54 /  50  80  70  40
Guymon OK                  82  58  76  58 /  40  80  60  50
Hereford TX                84  57  76  57 /  50  80  70  20
Lipscomb TX                85  59  78  59 /  20  60  60  50
Pampa TX                   83  59  77  59 /  20  60  60  40
Shamrock TX                85  62  80  60 /  10  40  50  50
Wellington TX              86  63  81  61 /  10  40  50  50

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...36
LONG TERM....36
AVIATION...36
Hazardous weather outlook, May 31, 3:20 AM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
320 AM CDT Wed May 31 2023

OKZ001>003-TXZ001>020-317-312030-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
320 AM CDT Wed May 31 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms will possible this morning, and again this afternoon
into the overnight hours. Later this afternoon thunderstorms will
have the potential to become severe with large hail, damaging
winds, and isolated flooding the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms will be possible each and every day Thursday through
Tuesday. Some strong to severe thunderstorms with flooding
potential cannot be ruled out at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

In the hours before

Special weather statement, May 31, 3:21 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Amarillo TX
321 AM CDT Wed May 31 2023

TXZ008-012-013-310845-
Hutchinson TX-Potter TX-Carson TX-
321 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northern Carson,
southwestern Hutchinson and northeastern Potter Counties through 345
AM CDT...

At 321 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fritch, or 12 miles southwest of Borger, moving
northeast at 25 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Borger, Fritch and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3543 10165 3562 10171 3562 10162 3568 10162
      3578 10133 3553 10120
TIME...MOT...LOC 0821Z 247DEG 21KT 3555 10158

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

LFM
Special weather statement, May 31, 3:29 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Amarillo TX
329 AM CDT Wed May 31 2023

TXZ013-014-018-019-310900-
Gray TX-Donley TX-Carson TX-Armstrong TX-
329 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northeastern
Armstrong, southeastern Carson, southern Gray and Donley Counties
through 400 AM CDT...

At 329 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Goodnight, or 14 miles northwest of Clarendon, moving
east at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Clarendon, Groom, Howardwick, Hedley, Lelia Lake, Lake Mcclellan,
Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3489 10120 3519 10122 3536 10063 3479 10057
TIME...MOT...LOC 0829Z 260DEG 24KT 3507 10108

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

LFM
Special weather statement, May 31, 3:58 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Amarillo TX
358 AM CDT Wed May 31 2023

TXZ011-016-310930-
Deaf Smith TX-Oldham TX-
358 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of southeastern Oldham
and northeastern Deaf Smith Counties through 430 AM CDT...

At 358 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Vega, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vega, Simms and Wildorado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3540 10259 3542 10216 3501 10217 3497 10277
TIME...MOT...LOC 0858Z 258DEG 27KT 3527 10250

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

LFM
Special weather statement, May 31, 3:59 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Amarillo TX
359 AM CDT Wed May 31 2023

TXZ013-018-310930-
Carson TX-Armstrong TX-
359 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northern Armstrong
and Carson Counties through 430 AM CDT...

At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Claude, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Panhandle, Claude, White Deer, Groom, Skellytown, Washburn and
Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3551 10162 3560 10109 3512 10109 3505 10162
TIME...MOT...LOC 0859Z 258DEG 27KT 3521 10134

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

LFM
Special weather statement, May 31, 4:14 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Amarillo TX
414 AM CDT Wed May 31 2023

TXZ007-008-012-013-310945-
Hutchinson TX-Potter TX-Carson TX-Moore TX-
414 AM CDT Wed May 31 2023

...A strong thunderstorm will impact portions of northwestern Carson,
southwestern Hutchinson, northeastern Potter and southeastern Moore
Counties through 445 AM CDT...

At 414 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Masterson, or 22 miles south of Dumas, moving east
at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dumas, Borger, Fritch, Stinnett, Sanford, Four Way, Masterson and
Lake Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3532 10198 3590 10201 3588 10139 3536 10133
TIME...MOT...LOC 0914Z 266DEG 24KT 3555 10185

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

LFM
Special weather statement, May 31, 4:33 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
433 AM CDT Wed May 31 2023

TXZ013-014-018-019-311000-
Gray TX-Donley TX-Carson TX-Armstrong TX-
433 AM CDT Wed May 31 2023

...Strong thunderstorms will impact portions of Armstrong, Carson,
southwestern Gray and western Donley Counties through 500 AM CDT...

At 432 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Panhandle to 17 miles northeast of Vigo Park.
Movement was northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Panhandle, Clarendon, Claude, White Deer, Groom, Skellytown,
Howardwick, Lelia Lake, Kingsmill, Greenbelt Lake, Goodnight and
Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3533 10161 3563 10123 3563 10109 3475 10068
      3475 10144
TIME...MOT...LOC 0932Z 226DEG 31KT 3534 10136 3478 10123

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

LFM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:57 PM CDTSpecial Weather StatementAMADallam, Hartley33 min
May 30, 8:15 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham34 min
May 30, 8:35 PM CDTSpecial Weather StatementAMADallam25 min
May 30, 9:22 PM CDTSpecial Weather StatementAMAHartley, Moore, Sherman23 min
May 30, 9:49 PM CDTSpecial Weather StatementAMAMoore, Oldham, Sherman26 min
May 30, 10:29 PM CDTSpecial Weather StatementAMAHansford, Moore, Potter31 min
May 30, 10:59 PM CDTSpecial Weather StatementAMAHansford, Hutchinson, Moore, Ochiltree, Potter46 min
May 30, 11:31 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree59 min
May 31, 12:08 AM CDTSpecial Weather StatementAMAPotter22 min
May 31, 12:24 AM CDTAreal Flood AdvisoryAMACarson, Potter, Randall3 hr
May 31, 12:31 AM CDTSpecial Weather StatementAMAGray29 min
May 31, 12:36 AM CDTSpecial Weather StatementAMALipscomb24 min
May 31, 12:52 AM CDTSpecial Weather StatementAMAArmstrong23 min
May 31, 1:01 AM CDTSpecial Weather StatementAMALipscomb29 min
May 31, 1:03 AM CDTSpecial Weather StatementAMAHemphill27 min
May 31, 1:19 AM CDTSpecial Weather StatementAMADonley41 min
May 31, 1:45 AM CDTSpecial Weather StatementAMAWheeler30 min
May 31, 2:02 AM CDTSpecial Weather StatementAMACollingsworth, Donley28 min
May 31, 2:47 AM CDTSpecial Weather StatementAMAHartley, Oldham28 min
May 31, 2:51 AM CDTSpecial Weather StatementAMAHartley24 min
May 31, 3:12 AM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter63 min
May 31, 3:20 AM CDTSpecial Weather StatementAMAOldham25 min
May 31, 3:21 AM CDTSpecial Weather StatementAMACarson24 min
May 31, 3:29 AM CDTSpecial Weather StatementAMADonley31 min
May 31, 3:37 AM CDTSevere Thunderstorm WarningAMADonley, Gray34 min
May 31, 3:50 AM CDTAreal Flood AdvisoryAMAMoore3 hr
May 31, 3:58 AM CDTSpecial Weather StatementAMAOldham32 min
May 31, 3:59 AM CDTSpecial Weather StatementAMACarson31 min
May 31, 4:02 AM CDTAreal Flood AdvisoryAMAOldham3 hr
May 31, 4:09 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall66 min
May 31, 4:14 AM CDTSpecial Weather StatementAMACarson, Moore, Potter31 min
May 31, 4:27 AM CDTAreal Flood AdvisoryAMADonley3 hr
May 31, 4:33 AM CDTSpecial Weather StatementAMAArmstrong, Carson, Donley27 min
May 31, 5:02 AM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
May 31, 5:49 AM CDTSpecial Weather StatementAMAArmstrong26 min
May 31, 6:11 AM CDTSpecial Weather StatementAMAOldham34 min
May 31, 6:31 AM CDTSevere Thunderstorm WarningAMAOldham33 min
May 31, 6:47 AM CDTFlood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more39 hr
May 31, 8:35 AM CDTRiver Flood WarningAMAArmstrong97 min
May 31, 3:09 PM CDTSpecial Weather StatementAMAMoore36 min
May 31, 3:22 PM CDTSpecial Weather StatementAMASherman53 min
May 31, 3:30 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham60 min
May 31, 4:32 PM CDTSpecial Weather StatementAMAMoore28 min
May 31, 4:52 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHansford, Hutchinson, Moore, Sherman53 min
May 31, 5:21 PM CDTSpecial Weather StatementAMAHansford, Ochiltree24 min
May 31, 6:43 PM CDTSpecial Weather StatementAMAHutchinson32 min
May 31, 6:50 PM CDTSevere Thunderstorm WarningAMADeaf Smith40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.